\Bibitem{Zud02}
\by W.~V.~Zudilin
\paper Very well-poised hypergeometric series and multiple integrals
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 4
\pages 824--826
\mathnet{http://mi.mathnet.ru/eng/rm542}
\crossref{https://doi.org/10.1070/RM2002v057n04ABEH000542}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1941802}
\zmath{https://zbmath.org/?q=an:02105678}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..824Z}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000179830900018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036664257}
Linking options:
https://www.mathnet.ru/eng/rm542
https://doi.org/10.1070/RM2002v057n04ABEH000542
https://www.mathnet.ru/eng/rm/v57/i4/p177
This publication is cited in the following 13 articles:
Srivastava H.M., Vyas Ya., Fatawat K., “Extensions of the Classical Theorems For Very Well-Poised Hypergeometric Functions”, Rev. Real Acad. Cienc. Exactas Fis. Nat. Ser. A-Mat., 113:2 (2019), 367–397
James G. Wan, “Moments of products of elliptic integrals”, Advances in Applied Mathematics, 2011
S M Radošević, M R Pantić, D V Kapor, M V Pavkov-Hrvojević, M G Škrinjar, “Evaluation of Watson-like integrals for a hyper bcc antiferromagnetic lattice”, J Phys A Math Theor, 43:15 (2010), 155206
Kalmykov M.Yu., Warda B.F.L., Yost S.A., “Multiple (inverse) binomial sums of arbitrary weight and depth and the all-order epsilon-expansion of generalized hypergeometric functions with one half-integer value of parameter”, Journal of High Energy Physics, 2007, no. 10, 048
S. A. Zlobin, “Properties of coefficients of certain linear forms in generalized polylogarithms”, J. Math. Sci., 146:2 (2007), 5655–5668
S. A. Zlobin, “Expansion of Multiple Integrals in Linear Forms”, Math. Notes, 77:5 (2005), 630–652
S. A. Zlobin, “Decompositions of multiple integrals into linear forms”, Dokl. Math., 70:2 (2004), 758–761
Zudilin W., “Well-poised hypergeometric transformations of Euler-type multiple integrals”, J. London Math. Soc. (2), 70:1 (2004), 215–230
W. V. Zudilin, “Algebraic relations for multiple zeta values”, Russian Math. Surveys, 58:1 (2003), 1–29
W. V. Zudilin, “A Third-Order Apéry-Like Recursion for ζ(5)”, Math. Notes, 72:5 (2002), 733–737